MAUDE Adverse Event Report: MICROLINE SURGICAL RENEW FENESTRATED GRASPER TIP, DISPOSABLE; MANUAL DETACHABLE SURGICAL INSTRUMENT,

MICROLINE SURGICAL RENEW FENESTRATED GRASPER TIP, DISPOSABLE; MANUAL DETACHABLE SURGICAL INSTRUMENT,
Model Number 3222
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The associated device has not yet been returned to microline.A full investigation will be conducted once the device is received.
 
Event or Problem Description
Damage occurred during procedure when grasping a robotic sponge (cigar) approx.4mm in thickness.Unable to determine if a micro piece of metal is lost in patient.
 
Additional Manufacturer Narrative
Despite requests made to the manufacturer, the specific device associated with the complaint was not returned to msi for investigation within 30+ days.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Despite multiple requests made, the specific device associated with this complaint was not returned to msi for evaluation within 30 days.As a result, a confirmed defect calculation could not be completed.Although the device was not returned, a capa investigation (car-0161) remains ongoing to identify potential root causes.
 
Event or Problem Description

Brand Name
RENEW FENESTRATED GRASPER TIP, DISPOSABLE
Common Device Name
MANUAL DETACHABLE SURGICAL INSTRUMENT,
Manufacturer (Section D)
MICROLINE SURGICAL
50 dunham rd
suite 1500
beverly MA 01915
Manufacturer (Section G)
MICROLINE SURGICAL
50 dunham rd
suite 1500
beverly MA 01915
Manufacturer Contact
scott marchand davis
50 dunham rd suite 1500
beverly, ma, MA 01915
9789229810
MDR Report Key23137245
Report Number1223422-2025-00030
Device Sequence Number21055029
Product Code GEI
UDI-Device Identifier00811099010067
UDI-Public00811099010067
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K213127
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3222
Device Catalogue Number3222
Device Lot Number00178061
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date09/24/2025
Supplement Report FDA Received Date10/21/2025
10/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown